# SDR ASAA2019031328594

- Difficulty date: March 13, 2019
- Submitted: March 14, 2019
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 13,687 hours, 4,423 cycles
- System (JASC): 2310 · HF Communications System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HF 2 RADIO FAIL MESSAGE APPEARS IN FREQ DISP WINDOW ABOUT 30 SEC AFTER TUNING A NEW FREQ. GROUNDED - YES. RAN HF BITE TEST PER FIM 23-11 TASK 801, NO FAULTS RECORDED, HF 2 OPS NML AFTER FIM TASK BITE. ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION SUCCESSFUL.
